MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Model Number M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The light of the reported event has been removed from service pending further investigation.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported during a patient procedure that the plastic light head cover detached from their harmonyair m-series surgical lighting system as the light head was repositioned and the light head cover fell onto an instrument stand.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the lighting system and found the screws that are used to secure the plastic covers were missing.It is unknown how the screws were displaced from their position.The most likely cause is user facility bumping the lights into walls or other equipment.To resolve the issue, the technician installed a new light head cover kit and secured new screws to the light head.The technician tested the light, confirmed the lighting system to be operating according to specification, and returned it to service.The harmonyair m-series surgical lighting system is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.The technician counseled user facility personnel on the importance how not to bump the lightheads onto other objects while repositioning the lights.The harmonyair m-series surgical lighting system operator manual states, "safety precautions: do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." no additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21441027
Report Number1043572-2025-00020
Device Sequence Number4683906
Product Code FSY
UDI-Device Identifier00724995191573
UDI-Public(01)00724995191573(11)200721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLMH02T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/22/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown